# SDR DALA2017111408125

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FWD & AFT HINGE HOLES  AT FWD CARGO DOOR.  THE HINGES WERE REMOVED IAW AMM 52-31-02. THE HOLES WERE REWORKED, BUSHINGS WERE INSTALLED, AND WASHERS WERE REPLACED IAW ERA 559577-14MA, REV ORIGINAL.
